I've been getting these huge welts in my arms, back, thighs and feet for 3 months. They start to
itch and when I scratch I get these red inflamed scratch marks and more welts around the area. Any clue on what this could be?
What you have described sounds like hives. It sounds like you are probably sensitive to something such as your soap, lotion, laundry detergent, shampoo. If you have started using anything new within the last 3 months (such as new detergent or body wash) you might want to stop using it and see if these hives go away. Also, if they are very bothersome, you could take Benadryl (follow the instructions on the box) to help alleviate the itching. Also there are topical medications such as calmine lotion that can help alleviate the itching. Finally, if you have no idea what might be causing these (it can be very difficult to figure out sometimes) you could see an allergist. They can do skin tests to let you know what you are allergic to. Hope this helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.